# SDR IPXA2025101448379

- Difficulty date: October 8, 2025
- Submitted: October 20, 2025
- Operation: Air carrier
- Aircraft: N173UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0868
- Aircraft time: 20,435 hours, 12,399 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: A5451506320300
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT-STR-Z400- #2 ENG PYLON LOWER SPAR LOWER SURFACE LH/RH ANGLE CRACKED PROJECTION RIB 18. DOT 139-2.  REMOVED 02 EA ANGLE CRAKED AT #2 ENG PYLON LOWER SPAR LOWER SURFACE LH/RH, IAW A300-600 SRM 51-40-21. INSTALLED NEW 01EA ANGLE SECTION LH P/N A5451506320400 BATCH 0003654319, AT #2 ENG PYLON LOWER SPAR PROJECTION RIB 18, IAW A300-600 SRM 51-40 21. INSTALLED NEW ANGLE SECTION RH (01EA), AT #2 ENG PYLON LOWER SPAR PROJECTION RIB 18, IAW SRM 51-40 21.
